MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. LOW RECIRCULATION VOLUME APD SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

BAXTER INTERNATIONAL INC. LOW RECIRCULATION VOLUME APD SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Model Number N5C8305C
Medical Device Problem Codes Fluid/Blood Leak (1250); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a homechoice device experienced a system error 2240 (air in line/set) alarm.The patient was connected at the time of the alarm.This occurred during dwell eight of ten of peritoneal dialysis therapy.During troubleshooting, it was reported that there was a leak between the supply line of the homechoice cassette and the supply bag that led to this alarm.The leak was further described as "when closing the clamps, caregiver (cg) noticed some wetness at the connection of one of the supply bags and the supply line, cg did not notice any visible damage".Renal therapy services (rts) assisted the cg to close the transfer set and disconnect the patient using the aseptic way.Rts reviewed proper procedures per the user manual with the cg.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h6 and h11.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
LOW RECIRCULATION VOLUME APD SET
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MOUNTAIN HOME
1900 n highway 201
mountain home AR 72653
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19992457
Report Number1416980-2024-04302
Device Sequence Number7057674
Product Code FKX
UDI-Device Identifier00085412087672
UDI-Public(01)00085412087672(10)H24C29062(17)290329
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN5C8305C
Device Catalogue NumberN5C8305C
Device Lot NumberH24C29062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HOMECHOICE CLARIA; UNSPECIFIED PD SOLUTION BAG
Patient SexUnknown